# SDR USAA119801

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 081691
- Condition: Missing
- Location: Row 19
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6140 - LGA-BOS - ONE RED EMERGENCY PATH LIGHT MISSING AT 19D.  REPLACED HOLDER, CAPSULE AND LAMP.  (M)
